MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -16.50/3.0/076 (sphere/cylinder/axis) implantable collamer lens was explanted due to sizing issues.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Implant date: unk.Explant date: unk.(b)(4).Claim#: (b)(4).
 
Additional Manufacturer Narrative
The reporter indicated that a 13.2mm, tmicl13.2, -16.5/+3.0/076 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2022.On (b)(6) 2022 the lens was explanted due to significant reduction of iridocorneal angles.For cause details the reporter stated "at the day 1 postoperative visit, the uncorrected visual acuity measured 20/32 od.Intraocular pressure was 18 mmhg od.Narrow angles ou." a replacement lens of shorter length was implanted on the same day as removal.If additional information is received a supplemental medwatch report will be submitted.H6- health effect- clinical code 4581: narrow angles.Claim # (b)(4).
 
Additional Manufacturer Narrative
Additional information: b5: reportedly, increased iop >= 30 mmhg or > 10 mmhg above preop iop.A replacement lens of shorter length was implanted on the same day as removal.Problem resolved.Claim# (b)(4).
 
Additional Manufacturer Narrative
B5 - per email on 21 jun 2023, problem was resolved.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5: "reportedly, increased iop >= 30 mmhg or > 10 mmhg above preop iop.A replacement lens of shorter length was implanted on the same day as removal.Problem resolved." should be omitted for correction.H6: 1937 should be omitted for correction.Claim (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key14647638
Report Number2023826-2022-01781
Device Sequence Number14883172
Product Code QCB
UDI-Device Identifier00841542109963
UDI-Public00841542109963
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberTMICL13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer07/05/2022
06/21/2023
07/07/2023
07/25/2023
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date09/15/2022
07/12/2023
07/21/2023
08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale